Volume 24, 2018, Number 2

Volume 24Number 1 ▷ Number 2 ▷ Number 3


The system of prime coordinates assigned to the positive integers
Original research paper. Pages 1—5
Silviu Guiasu
Full paper (PDF, 147 Kb) | Abstract

The ternary Goldbach problem with prime numbers of a mixed type
Original research paper. Pages 6—20
S. I. Dimitrov
Full paper (PDF, 238 Kb) | Abstract

Alternative approach to sums of dilates
Original research paper. Pages 21—27
Rafał Bystrzycki and Tomasz Schoen
Full paper (PDF, 186 Kb) | Abstract

A GCD problem and a Hessenberg determinant
Original research paper. Pages 28—31
M. Hariprasad
Full paper (PDF, 151 Kb) | Abstract

The double Fibonacci sequences in groups and rings
Original research paper. Pages 32—39
Ömür Deveci
Full paper (PDF, 192 Kb) | Abstract

On the average number of divisors of the sum of digits of squares
Original research paper. Pages 40—46
Teerapat Srichan
Full paper (PDF, 196 Kb) | Abstract

Methods for constructing Collatz numbers
Original research paper. Pages 47—54
Abdullah N. Arslan
Full paper (PDF, 323 Kb) | Abstract

Quotients of primes in an algebraic number ring
Original research paper. Pages 55—62
Brian D. Sittinger
Full paper (PDF, 191 Kb) | Abstract

Structural sequences for primes using right-end-digits
Original research paper. Pages 63—70
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 157 Kb) | Abstract

A note on the Frobenius and the Sylvester numbers
Original research paper. Pages 71—73
Amitabha Tripathi
Full paper (PDF, 138 Kb) | Abstract

Global equitable domination in some degree splitting graphs
Original research paper. Pages 74—84
S. K. Vaidya and R. M. Pandit
Full paper (PDF, 250 Kb) | Abstract

Relationships between Fibonacci-type sequences and Golden-type ratios
Original research paper. Pages 85—89
R. Patrick Vernon
Full paper (PDF, 158 Kb) | Abstract

On two new combined 3-Fibonacci sequences
Original research paper. Pages 90—93
Krassimir T. Atanassov
Full paper (PDF, 118 Kb) | Abstract

Sums of powers of Fibonacci and Lucas numbers: A new bottom-up approach
Original research paper. Pages 94—103
Robert Frontczak
Full paper (PDF, 165 Kb) | Abstract

On Zudilin-like rational approximations to ζ(5)
Original research paper. Pages 104—116
Anier Soria Lorente
Full paper (PDF, 209 Kb) | Abstract

On modular happy numbers
Original research paper. Pages 117—124
Raghib Abusaris and Omar Bayyati
Full paper (PDF, 258 Kb) | Abstract

Even dimensional rhotrix
Original research paper. Pages 125—133
A. O. Isere
Full paper (PDF, 207 Kb) | Abstract

On the Iyengar–Madhava Rao–Nanjundiah inequality and its hyperbolic version
Original research paper. Pages 134—139
József Sándor
Full paper (PDF, 155 Kb) | Abstract

A symmetric Diophantine equation involving biquadrates
Original research paper. Pages 140—144
Ajai Choudhry
Full paper (PDF, 121 Kb) | Abstract


This issue of the International Journal “Notes on Number Theory and Discrete Mathematics” is published with the financial support of the Bulgarian National Science Fund, Grant Ref. No. DNP-06-38/2017.


Volume 24Number 1 ▷ Number 2 ▷ Number 3

Comments are closed.